# SDR CALA2025111711257

- Difficulty date: November 15, 2025
- Submitted: November 17, 2025
- Operation: Air carrier
- Aircraft: N39475
- Make and model: Boeing 737924ER
- Aircraft serial: 37100
- Aircraft time: 38,784 hours, 14,082 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702030
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS - OPERATIONAL CHECK EMERGENCY LIGHTS OPERATIONAL CHECK - SEATS 15A,20A,21A EMERGENCY AISLE LIGHT DO NOT ILLUMINATE SLAVED IN NEW POWER SUPPLY ON EMERGENCY EXIT LIGHT BATTERY PACK (M1670) (1673) (M2626) (2503)  IAW AMM 33-51-06 NO JOY,   OLD POWER SUPPLYS IN ORIGINAL SPOT, REPLACED POWER SUPPLY M1694 AT 20ABC FWD OF EMERGENCY EXIT HATCH IAW AMM 33-51-06-960-806.  OPS CKD GOOD.
